New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

corbin
New Member


Date Joined Nov 2008
Total Posts : 2
   Posted 12/9/2008 5:48 PM (GMT -6)   
I have not really been diagnosed yet but I have been put on topamax for migranes which I do not think I have yet I am taking to humor my neuro for the time being. I did tell him I sometimes will go into a bells palsy on the left side of my face with some drooping. Since I have started taking this medication I have noticed that I have not had drooping but tingling all of the time on only that side and tightness with pulling. My coworker noticed while talking today with me that one side of my face was higher. I said it was the meds. Is this a normal reaction? I know that tingling is normal. But should it only effect that one side and now it is causing the pulling of the nerves on that side.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 5:10 PM (GMT -6)
There are a total of 2,885,764 posts in 316,635 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
408 Guest(s), 10 Registered Member(s) are currently online.  Details
therearemiracles, Casa11, dacarte3, Faustmann, NiceCupOfTea, valli1234, Fairwind, Gutsycal, Poppie, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer